# SDR CALA2025041803998

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TIP ATTACH POINT HOLES HAVE CORROSION DAMAGE ON BOTH SIDES.  REMOVED AND REPLACED L/H AND R/H LIGHTNING PROTECTION PLATE IAW A320 35-41-14-300-008.
